Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 308, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 14, 2019, 11:29 AM CDT for 4 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2019, 11:29 AM CDT (16:29 UTC)
- Expired
- Jul 14, 2019, 12:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Covington County, MS, Forrest County, MS, Jones County, MS, Lamar County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2565 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:05 AM CDT, 24 minutes earlier.
Area forecast discussion, Jul 14, 11:05 AM CDT, 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1105 AM CDT Sun Jul 14 2019
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
Focus this morning remains on Barry and its decreasing transition.
Despite the center near Shreveport LA, the asymmetric nature remains
and the moisture rich areas continue to the be the S/SE and now E
sides. This fits the overall transition the models have been
suggesting and with the wind field relaxing today, look like the
active sides will continue to be on the S/SE with more of the E side
becoming a bigger part. For us, our forecast area in all within this
active side and this looks to remain so as we move into Monday, so
our active period will remain for another 24-36 hrs. As for specific
threats and impact priority, here's a breakdown:
Flood Threat: This threat remains the focus for biggest impacts.
We've see a few corridors from the overnight/morning period with
measured amounts of 2-5 inches. These have been more with the
eastern bands and in focused corridors. However, models continue to
support the idea of a heavy precip axis taking shape today and
overnight across our SW and the W-central. This is where the really
deep tropical moisture (sfc dewpts 77-79) will be tapped in the
primary confluent zone. Our graphics and messaging have been hitting
this potential and will remain. Here, confidence is high in 4-8
inches with localized 8-12 inches possible. Rain rates will be very
high with extremely efficient rainfall process. The rest of the area
should see 2-6 inches with locally higher amounts. This is event
total expectations. As noted, some locations are already in the 2-5
inch range, the wording for locally higher fits that thinking. For
timing, today into a good portion of Mon is the main window with
tonight potentially seeing some really high amounts over the SW cwa.
Severe Threat: Thinking is not much different in terms of brief
tornadoes being the main threat with some damaging wind gusts mixed
in the better/more intense bands. What has changed is confidence is
a little higher based off latest trends where conditions may support
a bit more coverage of severe storms. Due to this, Slight risk was
added and expanded to cover a large portion of the area. Instability
will be lacking, but the deeper tropical airmass where sfc dewpts in
the upper 70s will make for a more favorable thermodynamic
environment. Additionally, low level shear is best from I-55 and
west, with lesser shear the more E. Overall, the best overlap of
shear/instability is roughly across central parts of the cwa and
fits with the Slight risk area. Timing is now into the overnight and
could linger into Monday. Basically long duration as residence time
in the favorable parameter space will exist.
Wind Threat: this has ended as the circulation center of Barry is
too far removed. There could be occasional gusts to 25 mph. /CME/
&&
.AVIATION...
12Z TAF discussion:
Widespread RA with isolated TS will continue to spread across the
region today as Tropical Storm Barry lifts northward across the
region. Ceilings will fluctuate between low VFR and MVFR.
Visibilities will fall to IFR at times in heavier rain bands.
SE/ESE winds will be gusty at times, especially across SE
Arkansas/W Mississippi/NE Louisiana. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 74 82 72 / 100 91 85 34
Meridian 84 74 83 74 / 100 75 75 24
Vicksburg 76 74 82 75 / 100 100 84 43
Hattiesburg 81 74 84 74 / 100 73 72 21
Natchez 76 74 82 74 / 100 95 86 32
Greenville 75 73 81 74 / 100 100 88 62
Greenwood 78 73 81 75 / 100 100 88 58
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
CME/DLHazardous weather outlook, Jul 14, 4:16 AM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 416 AM CDT Sun Jul 14 2019 ARZ074-075-MSZ018-019-025>029-032-034>038-042>045-048>051-054>057- 062>066-072>074-150930- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala- Winston-Yazoo-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Newton- Copiah-Simpson-Smith-Jasper-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of very heavy rain will lead to areas of flash flooding becoming likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. MSZ030-031-033-039-046-052-058-150930- Clay-Lowndes-Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of heavy rain may lead to localized flash flooding especially in low lying and urban areas through tonight. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. LAZ007>009-015-016-025-MSZ040-041-047-053-150930- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Issaquena-Sharkey-Warren-Claiborne- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible through tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. LAZ023-024-026-MSZ059-060-150930- Franklin LA-Catahoula-Concordia-Jefferson-Adams- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible through tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph today. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. MSZ061-150930- Franklin MS- 416 AM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible today and will remain possible this evening. (https://www.weather.gov/images/jan/graphicast/2.png) Several rounds of very heavy rain will lead to areas of flash flooding becoming likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph today. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts will be possible Monday generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/2.png) Flash flooding will remain possible across the region Monday as the remnants of Tropical Storm Barry moves away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jul 14, 9:46 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLASH FLOOD 1 WNW PETAL 31.35N 89.27W
07/14/2019 FORREST MS EMERGENCY MNGR
JACKSON AVE IS CLOSED IN THE CITY OF PETAL
DUE TO ABOUT 2 FEET OF WATER ON THE STREET.
&&
JELocal storm report, Jul 14, 9:48 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
948 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM HEAVY RAIN 5 E COLLINS 31.63N 89.48W
07/14/2019 E3.65 INCH COVINGTON MS PUBLIC
RAINFALL TOTAL AT WEATHER UNDERGROUND
PERSONAL WEATHER STATION KMSCOLLI9 SINCE
MIDNIGHT.
&&
NFLocal storm report, Jul 14, 9:50 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
950 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM HEAVY RAIN 1 SSW OAK GROVE 31.27N 89.42W
07/14/2019 E5.01 INCH LAMAR MS PUBLIC
5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
PERSONAL WEATHER STATION KMSPURVI4 INCLUDING
4.07 INCHES SINCE MIDNIGHT.
&&
NFLocal storm report, Jul 14, 9:52 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
952 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 1 NNW BAY SPRINGS 31.99N 89.29W
07/14/2019 E4.13 INCH JASPER MS PUBLIC
5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
PERSONAL WEATHER STATION KMSBAYSP3 INCLUDING
3.78 INCHES SINCE MIDNIGHT.
&&
NFLocal storm report, Jul 14, 9:53 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM HEAVY RAIN 2 E HOMEWOOD 32.24N 89.47W
07/14/2019 E4.12 INCH SCOTT MS PUBLIC
5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
PERSONAL WEATHER STATION KMSLAKE4 INCLUDING
3.44 INCHES SINCE MIDNIGHT.
&&
NFLocal storm report, Jul 14, 11:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CDT SUN JUL 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM FLASH FLOOD 2 NNE LUX 31.47N 89.38W
07/14/2019 JONES MS EMERGENCY MNGR
TREE DOWN ON ABNER BRYANT ROAD.
&&
JEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 24 min |
| Jul 13, 9:34 PM CDT | Tornado Warning | JAN | Jefferson Davis, Marion | 17 min |
| Jul 13, 10:18 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 42 min |
| Jul 13, 10:38 PM CDT | Tornado Warning | JAN | Covington, Jones | 32 min |
| Jul 13, 11:22 PM CDT | Tornado Warning | JAN | Smith | 23 min |
| Jul 14, 12:56 AM CDT | Tornado Warning | JAN | Jasper, Smith | 49 min |
| Jul 14, 4:21 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 14, 5:07 AM CDT | Tornado Warning | JAN | Forrest, Jones | 54 min |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 14, 6:21 AM CDT | Tornado Warning | JAN | Forrest, Jones | 21 min |
| Jul 14, 7:06 AM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 3 hr |
| Jul 14, 8:59 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 9:51 AM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Jul 14, 11:13 AM CDT | Flash Flood Warning | JAN | Covington, Lamar | 6 hr |
| Jul 14, 11:38 AM CDT | Special Weather Statement | JAN | Clarke | 22 min |
| Jul 14, 11:42 AM CDT | Tornado Warning | JAN | Clarke | 31 min |
| Jul 14, 12:12 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 48 min |
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 62 min |
| Jul 14, 12:19 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Jul 14, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Marion, Simpson | 31 min |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 14 min |
| Jul 14, 12:55 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 5 hr |
| Jul 14, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 50 min |
| Jul 14, 2:24 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 14, 3:08 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 3:29 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.